# SDR SWAA2022090745501

- Difficulty date: August 25, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE BETWEEN STA 847 THRU 867 RBL 20 HAS CORROSION UNDER UPPER CENTER NUT PLATE. (MARKED) / [01] COMPLIED WITH MEASUREMENT AND TOOL REQUIREMENTS.;[02] REMOVED CORROSION FROM TRANSITION ANGLE PER SRM 53-60-15-1A-1. ANGLE IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[03] REMOVED TRANSITION ANGLE PER SRM 51-40-02.;[04] OK TO INSTALL;[05] REMOVED AND REPLACED AFT CARGO RH TRANSITION ANGLE STA 847 TO 867; RBL 20 PER SRM 51-40-02 AND SRM 53-60-15-1A-1.;[06] SEE INDIVIDUAL SIGN-OFFS FOR WORK ACCOMPLISHED
